MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT ISP MRI 9.6SI INT WOSP, ATT, SL; IMPLANTABLE PORT

BARD ACCESS SYSTEMS POWERPORT ISP MRI 9.6SI INT WOSP, ATT, SL; IMPLANTABLE PORT
Model Number 1809661
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review was performed.The sample was not returned for evaluation, therefore the investigation is inconclusive for the alleged fluid leak issue.The root cause could not be determined.The device as labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of reported information indicates that model 1809661, implantable port, allegedly experienced a fluid leak.This information was received from a single source.This malfunction involved a female patient with no consequences.The patient's age and weight were not provided.

Brand Name
POWERPORT ISP MRI 9.6SI INT WOSP, ATT, SL
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9963164
Report Number3006260740-2020-01313
Device Sequence Number2785105
Product Code LJT
UDI-Device Identifier00801741027161
UDI-Public(01)00801741027161
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1809661
Device Catalogue Number1809661
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1